# SDR UALA2012111406553

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 70,217 hours, 25,771 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING ILLUMINATION LIGHT INOP.  FOUND BURNT HARNESS TO LIGHT ASSY P/N D2306T129 ROUTED HARNESS TO SHOP FOR REPAIR REPLACE.  THIS IS THE WING ROOT LANDING LIGHT NOT THE WING ILLUMINATION LIGHT.  TERMINATED 3 EACH NEW TERMINALS, HARNESS AT THE WING LANDING LIGHT AREA.
